# SDR AALA201810259016

- Difficulty date: October 24, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 24,959 hours, 9,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: D2528989800600
- Condition: Damaged
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R3 DOOR HANDLE COVER SPRING DAMAGED. REPLACED DOOR HANDLE COVER PER EA 286340B. OPERATIONS CHECK GOOD.
